# SDR C2XA98IA017

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: MDA5
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3659 - PILOT REPORTED THAT ALL EMERGENCY/COURTESY LIGHTS ON THE MAIN PASSENGER DOOR WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT FUSE LOCATED IN THE MAIN BATTERY BOX.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
